Modular curves on arithmetic quotients

Paul B. Garrett

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)633-654
Number of pages22
JournalDuke Mathematical Journal
Volume49
Issue number3
DOIs
StatePublished - Sep 1982

Fingerprint

Modular Curves
Quotient

Cite this

Modular curves on arithmetic quotients. / Garrett, Paul B.

In: Duke Mathematical Journal, Vol. 49, No. 3, 09.1982, p. 633-654.

Research output: Contribution to journalArticle

Garrett, Paul B. / Modular curves on arithmetic quotients. In: Duke Mathematical Journal. 1982 ; Vol. 49, No. 3. pp. 633-654.
@article{33280d97905947b993bc9d2d220b0add,
title = "Modular curves on arithmetic quotients",
author = "Garrett, {Paul B.}",
year = "1982",
month = "9",
doi = "10.1215/S0012-7094-82-04933-X",
language = "English (US)",
volume = "49",
pages = "633--654",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

TY - JOUR

T1 - Modular curves on arithmetic quotients

AU - Garrett, Paul B.

PY - 1982/9

Y1 - 1982/9

UR - http://www.scopus.com/inward/record.url?scp=84972565602&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972565602&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-82-04933-X

DO - 10.1215/S0012-7094-82-04933-X

M3 - Article

AN - SCOPUS:84972565602

VL - 49

SP - 633

EP - 654

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -